I am a 36 year old professional who works a lot of hours in a high stress environment. I do not drink or smoke. I am overweight, but otherwise healthy. For the past few months, I have experienced frequent dizzy spells and blurred vision. The spells have become more frequent and I am starting to wonder if I have an underlying problem causing the symptoms. I had a full work up last year and everything looked good.
The only medication I take is synthroid for hypothyroidism, but I have taken it for a long time and it has never caused me any problems. Any ideas what might be causing my dizziness and blurred vision episodes?
I am afraid a number of things could be causing your symptoms, including high stress which you mentioned. A year ago is a long time so I think you should be evaluated by your doctor soon. Endocrine-related causes to include would be rechecking your thyroid levels, screen for diabetes and an EKG. If these are normal your doctor may want to do other things including imaging or referral to other specialists(neurologist or cardiologist). In the meantime try to rest as much as possible and avoid caffeine. Speak to your doctor soon to get your evaluation started.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.